Complete intersections: moduli, Torelli, and good reduction

Research output: Contribution to journalArticle

  • Authors:
  • A. Javanpeykar
  • D. Loughran

Abstract

We study the arithmetic of complete intersections in projective space over number fields. Our main results include arithmetic Torelli theorems and versions of the Shafarevich conjecture, as proved for curves and abelian varieties by Faltings. For example, we prove an analogue of the Shafarevich conjecture for cubic and quartic threefolds and intersections of two quadrics.

Bibliographical metadata

Original languageEnglish
Pages (from-to)1-35
Number of pages35
JournalMathematische Annalen
Early online date4 Aug 2016
DOIs
StateE-pub ahead of print - 4 Aug 2016